I am now on a form of birth control as well. The depo shot... If I were you, I'd give the people you recieved your form from, a call... and let them know how you're feeling, and they may know the cause...
Trust me on this because...
Not long ago, I started to bleed at times, and it wouldn't stop, so I gave them a call, and they suggested I take Vitamin C, and something like Motrin for pains... I wasn't having pains though...
So now that I am taking these chewable vitamin C pills, I am doing fantastic. No more bleeding.
Sorry if I am rambling. I just suggest you give them a call.
Do not stop taking the pill until you get your period unless you want to risk getting pregnant. It sounds like you are having some side effects from the pill or else just feeling a little sick...dizziness and a slight fever could just be you under the weather a bit. You should be fine taking advil or cold medicine; the only medication I know of that reduces the effectiveness of BC pills are antibiotics, so I am pretty sure anything else would be safe. As far as what to do, I would call up a clinic of some sort tomorrow and ask for a nurse...Planned Parenthood are the best, they are used to dealing with young girls and birth control all day and will treat you with respect and kindness. If you look at their website, I bet you could find a phone number for a hotline you can call and ask questions. If you still have your pill instructions or wrapper, there should be a phone number on there where someone can help answer your questions. Also if your doctor's office has a 24 hour "nurse's line" where nurses answer questions you could go there or to an urgent care clinic. I wouldn't suggest going to an emergency room though--it doesn't sound that severe. Please don't worry, you aren't dying and I highly doubt you are pregnant, but you might need to switch to another BC method. THere are lots of people here who are extremely hostile to Depo Provera (the shot) but I love it--it stopped my periods, gives me no side effects, and I only have to remember every three months. With the pill, if you don't take it at the same exact time every day, it will not be as effective, and if you miss a dose, sometimes that can be a problem. At the end of the month, I'd go to Planned Parenthood or another women's health clinic and see if another pill or another BC option all together might work better if your side effects haven't diminished by then. PLEASE use condoms along with the pill until you get on a new kind of BC or start your next package just to be sure. And if you vomit your pill within an hour or so after taking it, you might need to take another...I really think the best thing to do is talk to a nurse, someone from Planned Parenthood, or someone from the pill manufacturer's hotline. You can find these numbers online...and please don't worry about the discharge. I am sure everything is fine and you will get these effects straightened out soon regardless of whether they are from the pill or just an illness. Good luck and take care! Hang in there too and keep taking that pill regularly, semen can live for up to a week so if you stop taking the pills a few days AFTER sex, you could still get pregnant.
well whats sadly, i am only a senor in highschoool, and the clinic that gave it to me is closed untill next semester
should i take advil? shoould i stiop talking the pill?? im i pregnant??? =(
Well, I wouldn't say that you are pregnant... but like I said, I reccomend you give the place a call, that put you on your form of birth control... They should know what's wrong, and they'll tell you what to do... and they will tell you that if it doesn't help, they'll schedule you an appointment, to check you out.
Typically you should complete a pack of pills before relying solely on them as birth control...at least that's what my doctor told me years ago. If you are really concerned about your symptons, and your clinic will not be open, then why don't you go see your pediatriction? I am sure that they can help you clear up your concerns.